Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Energy propagation in a Cauchy elastic material

Authors: M. A. Hayes and R. S. Rivlin
Journal: Quart. Appl. Math. 30 (1972), 219-222
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/305699
MathSciNet review: 305699
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Schouten, Tensor analysis for physicisis, Clarendon Press, Oxford (1951) MR 0044890
  • [2] E. Courant and D. Hilbert, Methods of mathematical physics, Vol. II, Interscience, New York (1962)
  • [3] R. S. Rivlin, An introduction to non-linear continuum theories in mechanics and physics, Edizioni Cremonese, Rome (1970)
  • [4] A. E. Green and P. M. Naghdi, Arch. Rat. Mech. Anal. 40, 37 (1971) MR 1553557

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/305699
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society